# SDR SWAA2016011948099

- Difficulty date: January 5, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 47,929 hours, 18,689 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6546812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM INBD CHORD CORRODED, BETWEEN BS 947 - 993, LBL 49.  R & R CHORD IAW SRM.
